RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Delone, Boris Nikolaevich
(1890–1980)

Statistics Math-Net.Ru
Total publications: 50
Scientific articles: 41

Number of views:
This page:2899
Abstract pages:19571
Full texts:9277
References:50
Corresponding member of USSR Academy of Sciences
Professor
Birth date: 15.03.1890
Website: http://higeom.math.msu.su/history/delone_r.html

http://www.mathnet.ru/eng/person25811
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:delone.b-n|delaunay.b-n|delaunay.boris
https://mathscinet.ams.org/mathscinet/MRAuthorID/56410

Publications in Math-Net.Ru
1978
1. B. N. Delone, N. P. Dolbilin, M. I. Shtogrin, “Combinatorial and metric theory of planigons”, Trudy Mat. Inst. Steklov., 148 (1978),  109–140  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1980), 111–141
1976
2. R. V. Galiulin, A. V. Nardov, A. V. Shustov, B. N. Delone, “The role of a normalizer of crystal class in the theory of crystal simple forms”, Dokl. Akad. Nauk SSSR, 231:3 (1976),  607–610  mathnet
3. B. N. Delone, N. P. Dolbilin, M. I. Shtogrin, R. V. Galiulin, “A local criterion for regularity of a system of points”, Dokl. Akad. Nauk SSSR, 227:1 (1976),  19–21  mathnet  mathscinet  zmath
1974
4. B. N. Delone, M. I. Shtogrin, “Simplification of Schönflies theorem proof”, Dokl. Akad. Nauk SSSR, 219:1 (1974),  95–98  mathnet
1973
5. R. V. Galiulin, B. N. Delone, “Matrix-vector method of vector system interpretation”, Dokl. Akad. Nauk SSSR, 210:1 (1973),  85–88  mathnet
6. B. N. Delone, R. V. Galiulin, N. P. Dolbilin, V. A. Zalgaller, M. I. Shtogrin, “On three successive minima of a three-dimensional lattice”, Dokl. Akad. Nauk SSSR, 209:1 (1973),  25–28  mathnet  mathscinet  zmath
7. B. N. Delone, R. V. Galiulin, M. I. Shtogrin, “The types of Bravais lattices”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 2 (1973),  119–254  mathnet  mathscinet  zmath; J. Soviet Math., 4:1 (1975), 79–156
1971
8. B. N. Delone, S. S. Ryshkov, “Extremal problems of the theory of positive quadratic forms”, Trudy Mat. Inst. Steklov., 112 (1971),  203–223  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 112 (1971), 211–231
1970
9. B. N. Delone, N. P. Dolbilin, S. S. Ryshkov, M. I. Shtogrin, “A new construction in the theory of lattice coverings of an $n$-dimensional space by equal spheres”, Izv. Akad. Nauk SSSR Ser. Mat., 34:2 (1970),  289–298  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:2 (1970), 293–302
1967
10. B. N. Delone, S. S. Ryshkov, “A contribution to the theory of the extrema of a multi-dimensional $\zeta$-function”, Dokl. Akad. Nauk SSSR, 173:5 (1967),  991–994  mathnet  mathscinet  zmath
11. B. N. Delone, S. S. Ryshkov, M. I. Shtogrin, “A theorem due to Sandakova concerning positive quadratic forms”, Mat. Zametki, 1:3 (1967),  253–262  mathnet  mathscinet  zmath; Math. Notes, 1:3 (1967), 171–175
1965
12. B. N. Delone, N. N. Sandakova, S. S. Ryshkov, “An optimal cubature grid for bilateraly smooth functions of two variables”, Dokl. Akad. Nauk SSSR, 162:6 (1965),  1230–1233  mathnet  mathscinet  zmath
13. B. N. Delone, “A supplement to my 1933 paper on the regular arrangement of a crystal”, Dokl. Akad. Nauk SSSR, 161:3 (1965),  511–514  mathnet  mathscinet  zmath
1963
14. B. N. Delone, S. S. Ryshkov, “Solution of the problem on the least dense lattice covering of a 4-dimensional space by equal spheres”, Dokl. Akad. Nauk SSSR, 152:3 (1963),  523–524  mathnet  mathscinet  zmath
1961
15. B. N. Delone, “Proof of the fundamental theorem in the theory of stereohedra”, Dokl. Akad. Nauk SSSR, 138:6 (1961),  1270–1272  mathnet  mathscinet  zmath
16. B. N. Delone, N. N. Sandakova, “Theory of stereohedra”, Trudy Mat. Inst. Steklov., 64 (1961),  28–51  mathnet  mathscinet  zmath
1959
17. B. N. Delone, “Theory of planigons”, Izv. Akad. Nauk SSSR Ser. Mat., 23:3 (1959),  365–386  mathnet  mathscinet  zmath
1958
18. A. Vinogradov, B. Delone, D. Fuchs, “Rational approximations to irrational numbers with bounded partial quotients”, Dokl. Akad. Nauk SSSR, 118:5 (1958),  862–865  mathnet  mathscinet  zmath
1948
19. B. N. Delone, “On the work of A. A. Markov “On binary quadratic forms with positive determinant””, Uspekhi Mat. Nauk, 3:5(27) (1948),  3–5  mathnet  mathscinet  zmath
1947
20. B. N. Delone, “An algorithm for the “divided cells” of a lattice”, Izv. Akad. Nauk SSSR Ser. Mat., 11:6 (1947),  505–538  mathnet  mathscinet  zmath
1945
21. B. Delaunay, “Local method in the geometry of numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 9:4 (1945),  241–256  mathnet  mathscinet  zmath
1944
22. B. Delaunay, D. Faddeieff, “Investigations in the geometry of the Galois theory”, Rec. Math. [Mat. Sbornik] N.S., 15(57):2 (1944),  243–284  mathnet  mathscinet  zmath
1940
23. B. N. Delone, D. K. Faddeev, “Theory of irrationalities of third degree”, Travaux Inst. Math. Stekloff, 11 (1940),  3–340  mathnet  mathscinet  zmath
1938
24. B. N. Delone, “Geometry of positive quadratic forms. Part II”, Uspekhi Mat. Nauk, 1938, 4,  102–164  mathnet
1937
25. B. N. Delone, “Geometry of positive quadratic forms”, Uspekhi Mat. Nauk, 1937, 3,  16–62  mathnet
1936
26. B. N. Delone, “Proof of the Brunn–Minkowski inequality”, Uspekhi Mat. Nauk, 1936, 2,  39–46  mathnet  zmath
1935
27. B. Delaunay, J. Sominski, K. Billevitch, “Table des corps algebriques totalement reels du quatrième degré”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1935, 10,  1267–1297  mathnet  zmath
1934
28. B. Delaunay, “Sur la sphère vide. A la mémoire de Georges Voronoï”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1934, 6,  793–800  mathnet  zmath
1933
29. B. Delaunay, “Sur la généralisation de la théorie des paralléloèdres”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1933, 5,  641–646  mathnet  zmath
30. B. N. Delaunay, “Sur les systèmes parallélépipédaux les plus compacts des sphères égales dans les ésраces à 3 et à 4 dimensions”, Travaux Inst. Physico-Math. Stekloff, 4 (1933),  63–69  mathnet  zmath
1929
31. B. Delaunay, “Sur la partition régulière de l'espace à 4 dimensions. Deuxième partie”, Bulletin de l'Académie des Sciences de l'URSS. VII série, 1929, 2,  147–164  mathnet  zmath
32. B. Delaunay, “Sur la partition régulière de l'espace à 4 dimensions. Première partie”, Bulletin de l'Académie des Sciences de l'URSS. VII série, 1929, 1,  79–110  mathnet  zmath
1927
33. B. Delaunay, “Ueber den Algorithmus der Erhöhung”, J. Soc. Phys.-Math. Léningrade, 1:2 (1927),  257–267  mathnet
1926
34. B. Delaunay, “Lösung des Aequivalenzproblems und Tabularisierung der binären cubischen Formen von negativen Discriminante”, J. Soc. Phys.-Math. Léningrade, 1:1 (1926),  40–55  mathnet
1922
35. B. Delaunay, “Résolution de l'équation indéterminie $X^3q+Y^3=1$”, Bulletin de l'Académie des Sciences de Russie. VI série, 16 (1922),  273–280  mathnet  zmath
36. B. Delaunay, “Sur le nombre des représentations d'un nombre par une forme cubique d'un discriminant négatif”, Bulletin de l'Académie des Sciences de Russie. VI série, 16 (1922),  253–272  mathnet  zmath
1916
37. B. Delaunay, “Résolution de l'équation indéterminée $X^3\rho+Y^3=1$ (résultat final)”, Communications de la Société mathématique de Kharkow. 2-ée série, 15:2 (1916),  75–76  mathnet
1915
38. B. Delaunay, “Résolution de léquation indéterminée $X^3\rho+Y^3=1$ (Note 3-ème et der nière)”, Communications de la Société mathématique de Kharkow. 2-ée série, 15:1 (1915),  46–48  mathnet
39. B. Delaunay, “Sur la résolution de l'équation indéterminée $X^3\rho+Y^3=1$, Note 2-de”, Communications de la Société mathématique de Kharkow. 2-ée série, 15:1 (1915),  11–16  mathnet
40. B. Delaunay, “Sur la résolution de l'équation indéterminée $X^3\rho+Y^3=1$, Note 1-ière”, Communications de la Société mathématique de Kharkow. 2-ée série, 15:1 (1915),  1–10  mathnet
41. B. Delaunay, “Sur la détermination du domaine algébrique à l'aide des congruences”, Communications de la Société mathématique de Kharkow. 2-ée série, 14:6 (1915),  271–274  mathnet

1958
42. A. Vinogradov, B. Delone, D. Fuchs, “Поправки к статье “О рациональных приближениях к иррациональным числам с ограниченными неполными частными” (ДАН, т. 118, № 5, 1958 г.)”, Dokl. Akad. Nauk SSSR, 119:6 (1958),  1062  mathnet
1952
43. B. N. Delone, N. D. Vvedenskaya, “XIV Moscow School Mathematical Competition”, Uspekhi Mat. Nauk, 7:4(50) (1952),  180–184  mathnet
44. B. N. Delone, A. G. Kurosh, A. N. Kolmogorov, A. A. Markov, A. O. Gel'fond, N. N. Meiman, I. N. Sanov, N. Ya. Vilenkin, “Paths of development of algebra”, Uspekhi Mat. Nauk, 7:3(49) (1952),  155–178  mathnet  mathscinet  zmath
1951
45. B. N. Delone, “On the sixtieth birthday of Ivan Matveevich Vinogradov”, Izv. Akad. Nauk SSSR Ser. Mat., 15:5 (1951),  385–394  mathnet  mathscinet  zmath
1948
46. B. N. Delone, “Nikolai Grigor'evich Chebotarev (obituary)”, Izv. Akad. Nauk SSSR Ser. Mat., 12:4 (1948),  337–340  mathnet  zmath
1944
47. B. N. Delone, L. A. Lyusternik, “From the Editorial Board”, Uspekhi Mat. Nauk, 1944, 10,  3–4  mathnet
1940
48. B. Delaunay, “D. Gravé (1863–1939) (nécrologe)”, Izv. Akad. Nauk SSSR Ser. Mat., 4:4-5 (1940),  349–356  mathnet  mathscinet  zmath
1936
49. B. N. Delone, “On the rational use of mathematical literature in mathematical research. Notes in connection with the book of Lеоnhагd Eugene Dickson, History of the theory of numbers, vols. I, II, III)”, Uspekhi Mat. Nauk, 1936, 2,  292–295  mathnet  mathscinet
50. B. N. Delone, “Hermann Minkowski”, Uspekhi Mat. Nauk, 1936, 2,  32–38  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019